# SDR DHL9771260D

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, INBOARD LT WING LEADING EDGE INNER RIB ANGLE AT WBL 92.8 CRACKED IN 6 PLACES AT LEADING EDGE TAI BOX.  CUT OUT DAMAGED SECTION, HFEC AREAS, REPAIRED RIB ANGLES PER SRM 51-40-3, 1 BY 1 BY 7.
